Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could cause a recurrence of bleeding after stopping norethisterone tablets?

Hi i have been taking norethisterone tablets 3x 5mg a day for about 3 or 4 months without stopping as i had very heavy periods and sore. I have not stopped taking these tablets at all but today i have started bleeding what could be the reason for this as i worry it could be something bad thank you
Thu, 16 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It can happen once norethisterone is stopped. Nothing much to worry and it will settle by itself.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Progestagens


What could cause a recurrence of bleeding after stopping norethisterone tablets?

Hello, It can happen once norethisterone is stopped. Nothing much to worry and it will settle by itself. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician